# SDR AALA202307312051

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 26,114 hours, 10,502 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT AND CRUISE FLIGHT ATTENDANT REPORTED A BURNING PLASTIC SMELLIN THE AFT GALLEY. PERFORMED SMOKE ODOR WORK CARD 08L00021001. FOUND BURNED OUT WORK LIGHT. REMOVED AND REPLACED LIGHT. NO NEW ODORS NOTED.
